Inequalities for Solutions of Linear Differential Equations in a Banach Space and Integro–Differential Equations

Research output: Chapter in Book/Report/Conference proceedingChapterpeer-review

Abstract

The chapter presents a survey of the recent results of the author on solution estimates for the linear differential equation du(t)∕dt = A(t)u(t) with a bounded operator A(t) in a Banach space satisfying various conditions. These estimates give us sharp stability conditions as well as upper and lower bounds for the evolution operator. Applications to integro-differential equations are also discussed. In particular, we consider equations with differentiable in t operators, equations with the Lipschitz property, equations in the lattice normed spaces, and equations with the generalized Lipschitz property. In addition, we investigate integrally small perturbations of autonomous equations. In appropriate situations our stability conditions are formulated in terms of the commutators of the coefficients of the considered equations. A significant part of these results has been generalized in the available literature to equations with unbounded operators. Some results presented in the chapter are new.

Original languageEnglish
Title of host publicationSpringer Optimization and Its Applications
PublisherSpringer
Pages351-390
Number of pages40
DOIs
StatePublished - 1 Jan 2019

Publication series

NameSpringer Optimization and Its Applications
Volume151
ISSN (Print)1931-6828
ISSN (Electronic)1931-6836

Keywords

  • 34D05
  • 34D20
  • 34G10

Fingerprint

Dive into the research topics of 'Inequalities for Solutions of Linear Differential Equations in a Banach Space and Integro–Differential Equations'. Together they form a unique fingerprint.

Cite this